Some refinements of Hardy's and Copson's inequality for convex function

Authors

  • Gou-Sheng Yang
  • Dah-Yan Hwang

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.365

Abstract

The aim of the present note is to establish some refinements of generalization of Hardy's and Copson's inequalities for convex function.

Author Biographies

Gou-Sheng Yang

Department of Mathematics, Tamkang University, Tamsui, Taiwan 25137, R.O.C.

Dah-Yan Hwang

Department of General Education, Kuang Wu Institute of Technology and Commerce, Taipei, Taiwan 11271, R.O.C.

Published

2001-03-31

How to Cite

Yang, G.-S., & Hwang, D.-Y. (2001). Some refinements of Hardy’s and Copson’s inequality for convex function. Tamkang Journal of Mathematics, 32(1), 33-37. https://doi.org/10.5556/j.tkjm.32.2001.365

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>